# SDR VNAA2014040600005

- Difficulty date: April 6, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 25,089 hours, 25,068 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ABNORMAL BUMP, NOISE, & VIBRATION AFTER TAKEOFF.  DECLARED AN EMERGENCY, LANDED SAFELY AT DESTINATION AIRPORT AND REPORTED LANDING NORMAL. MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF FLAPS, SPOILERS, LANDING GEAR AND COMPONENTS, WHEELS, TIRES AND BRAKES.  NO DEFECTS FOUND.  MAINTENANCE PERFORMED ANTI-SKID CONTROL UNIT (ASCU) SYSTEM TEST AND WHEEL SPEED TRANSDUCER CHECK IAW AMM.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
